# SDR REXA04042

- Difficulty date: December 12, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED ON APPROACH, EMERGENCY DECLARED, QRH FOLLOWED, UNEVENTFUL LANDING.  SYSTEM RESET PLACED FLAP ON 72 HOUR WATCH IAW AD 98-20-01.
